Previous |  Up |  Next


expressible set; Hausdorff dimension.
For a given sequence a boundedly expressible set is introduced. Three criteria concerning the Hausdorff dimension of such sets are proved.
[1] Bernik, V. I., Dodson, M. M.: Metric Diophantine Approximation on Manifolds. Cambridge University Press Cambridge (1999). MR 1727177 | Zbl 0933.11040
[2] Erdős, P.: Some problems and results on the irrationality of the sum of infinite series. J. Math. Sci. 10 (1975), 1-7. MR 0539489
[3] Hančl, J.: Expression of real numbers with the help of infinite series. Acta Arith. 59 (1991), 97-104. MR 1133951
[4] Hančl, J., Štěpnička, J.: On the trancendence of some infinite series. Glasg. Math. J. 50 (2008), 33-37. DOI 10.1017/S0017089507003989 | MR 2381729
Partner of
EuDML logo